Ok to make a long story short about 6 weeks ago i cheated on my fiance and i was convinced i had contracted an std. I told her what had happened and she said she never wants to speak to me then. I was crushed to say the least. Since then i met with a shrink and he prescribed me lorazapam, lunesta and rispideral to calm my nerves. he even prescribed me lexapro but i never filled it mainly because i have a stigma in my head about anti-depressants. I must admit the pills have helped me sleep but after about two weeks of taking them i have been getting some weird side effects. They include severe mood swings, dry throat, muscle spasms in my body and face, extreme thirst, lower abdominal pain (mainly by the two lymph nodes on each side of my hip) and itchy and red skin on various parts of my body (one part even maifested itself into an actual rash)
Sorry for babling but here is my question. Are these things normal to feel when taking these medications? I have noticed the feelings on anxiety and depression are the worst on the days when I dont take the pills for a day (either because i am feeling better or because i had some alcohol that day)
i take lorazapam and have none of the side affects only thing i get is it makes me a little tired but the med does great for me .05 when needed. look the drugs up on google and see which one it could be. good luck.
My story is the same as yours. about 6 months i cheated on my husband. i started seeing this guy in january and around late feb i started feeling some itchiness in vaginal area. i went insane and thought he gave me an std. i've been doing all sorts of test of about 6 months not and all is ok. but i'm still feeling anxious and the tingling all over my body just won't stop. i'm on Celexa now and feeling some serious side effects. i stared about a week ago. just wanted to know if anyone is or was on celexa if they experienced any side effects.
I've been on Celexa for two months now. My initial side effects (that went away after 2 weeks) were dry mouth, slight nausea, and some head pressure/headaches. I had sexual side effects too -- but that went away after about a month. The only current side effects I have now would be trembling and some bouts of insomnia. Good luck -- it was a wonderful medication for depression -- but I have found it not that useful for anxiety.
I am Tom 707 and I have wrote in before and asked if there is anyone out there that has ever tooken the sleep medacation lunesta , and if they have ever had any kind of bad side effects from the med's . I took this med one nite and the pill desolved in my mouth before I could take it with water and with in min. the whole side of my face on the same side that the pill desolved went compleatly numb . that was over four mo ago and I have been trying to find out and answer ever since . if this same thing has happen to you our some one you know please reply to me .asap I am very worried thank you so much .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.